Alert archive / Illinois / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 86, NWS Lincoln, IL

April 14, 2006Macon County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Apr 14, 2006, 10:19 AM CDT for Macon County, Illinois. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 14, 2006, 10:19 AM CDT (15:19 UTC)
Expired
Apr 14, 2006, 11:08 AM CDT
In force
49 min
Issued by
NWS Lincoln, IL
Area
Counties, with a storm outline in the text

County Macon County, IL

The radar

The Lincoln radar (KILX), 33 km from the middle of the area, began a volume at 15:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 14, 10:31 AM CDTHAIL 0.756 Nw Decatur, ILINTERSECTION OF HIGHWAY 121 AND BEARSDALE RD.
Apr 14, 10:31 AM CDTHAIL 0.88Warrensburg, ILNICKEL SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 9:15 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 3.3 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2006-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1011 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2006-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 254 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1011 J/kg
Mixed-layer CIN
-195 J/kg
Mixed-layer LCL
1797 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
254 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 141519
SVRILX
ILC115-141615-
/O.NEW.KILX.SV.W.0086.060414T1519Z-060414T1615Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1019 AM CDT FRI APR 14 2006

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN MACON COUNTY IN CENTRAL ILLINOIS.

* UNTIL 1115 AM CDT

* AT 1017 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTH OF WARRENSBURG TO
  NIANTIC...OR ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST OF
  CLINTON TO 12 MILES WEST OF DECATUR...AND WAS MOVING EAST AT 35
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  WARRENSBURG...
  MAROA...
  HARRISTOWN...
  DECATUR...
  FORSYTH...
  OREANA...
  ARGENTA...

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 4005 8914 3991 8914 3990 8921 3984 8920
      3981 8876 4005 8876

$$

GOETSCH
4 follow-up statements
000 
WWUS53 KILX 141537
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1036 AM CDT FRI APR 14 2006

ILC115-141615-
/O.CON.KILX.SV.W.0086.000000T0000Z-060414T1615Z/
MACON-
1036 AM CDT FRI APR 14 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR NORTHERN MACON COUNTY...

AT 1033 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM ARGENTA TO WARRENSBURG...OR
ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST OF CLINTON TO 7 MILES
WEST OF DECATUR...MOVING EAST AT 35 MPH.

AT 1031 AM...NICKEL SIZED HAIL WAS REPORTED IN WARRENSBURG BY 
EMERGENCY MANAGEMENT OFFICIALS.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  OREANA.
  DECATUR.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 4005 8898 3994 8906 3984 8913 3981 8876
      4005 8876

$$

GOETSCH
000 
WWUS53 KILX 141549
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1049 AM CDT FRI APR 14 2006

ILC115-141615-
/O.CON.KILX.SV.W.0086.000000T0000Z-060414T1615Z/
MACON-
1049 AM CDT FRI APR 14 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR NORTHERN MACON COUNTY...

AT 1044 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR OREANA...OR ABOUT 7 MILES NORTHEAST OF DECATUR...MOVING
EAST AT 35 MPH.

OTHER LOCATIONS AFFECTED INCLUDE...ARGENTA AND OAKLEY.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 4005 8898 3994 8906 3984 8913 3981 8876
      4005 8876

$$

GOETSCH
000 
WWUS53 KILX 141602
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1102 AM CDT FRI APR 14 2006

ILC115-141615-
/O.CON.KILX.SV.W.0086.000000T0000Z-060414T1615Z/
MACON-
1102 AM CDT FRI APR 14 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR NORTHEASTERN MACON COUNTY...

AT 1100 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF OAKLEY
TO OAKLEY...OR ALONG A LINE EXTENDING FROM 10 MILES WEST OF
MONTICELLO TO 8 MILES EAST OF DECATUR...MOVING EAST AT 35 MPH.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 4005 8876 3983 8889 3981 8876

$$

GOETSCH
000 
WWUS53 KILX 141608
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1108 AM CDT FRI APR 14 2006

ILC115-141618-
/O.CAN.KILX.SV.W.0086.000000T0000Z-060414T1615Z/
MACON-
1108 AM CDT FRI APR 14 2006

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MACON COUNTY HAS BEEN
CANCELLED...

AT 1106 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF
THE AREA...THUS THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 3 PM. REMAIN 
ALERT TO THE POSSIBILITY OF MORE SEVERE WEATHER.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 4005 8876 3983 8889 3981 8876

$$

GOETSCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 5:20 AM CDT, 4 hours 59 minutes earlier.

Area forecast discussion, Apr 14, 5:20 AM CDT, 4 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
520 AM CDT FRI APR 14 2006

.DISCUSSION...
THUNDERSTORM CHANCES WILL CONTINUE AGAIN THIS AFTERNOON AND THIS
EVENING AS ANOTHER WEAK DISTURBANCE INTERACTS WITH VARIOUS
BOUNDARIES IN THE AREA LEFT OVER FROM THIS MORNINGS MCS.  ANOTHER
ROUNDS LOOKS LIKELY SATURDAY AFTERNOON AND EVENING AS A STRONG UPPER
DISTURBANCE EJECTS FROM THE DESERT SOUTHWEST.

SHORT TERM...TODAY THROUGH SUNDAY.
BUSY NIGHT... DUE TO TIME CONSTRAINTS WITH SVR WX... FOCUSED ONLY ON
THE SHORT TERM THIS SHIFT.  APOLOGIES FOR RUNNING A LITTLE BEHIND
THE NORMAL SCHEDULE.

REGIONAL RADARS EARLY THIS MORNING ARE FASCINATING... SHOWING
BOUNDARIES ABOUND ACROSS THE MIDWEST IN THE WAKE OF THE DEPARTING
MCS.  UPPER SHORTWAVE IS EVIDENT ON WATER VAPOR ENTERING SOUTH
DAKOTA.  OUT AHEAD OF THIS UPPER SYSTEM... SFC CYCLOGENESIS IS
TAKING PLACE ALONG THE KS/NE BORDER THIS MORNING.  THIS HAS RESULTED
IN DEEPENING SOUTHERLY FLOW ADVECTING WARMER/MOISTER AIR ACROSS MO
AND INTO IOWA.

CHECK OUT THE THE DMX AND DVN RADARS... BOTH CLEARLY SHOW WHAT SEEMS
TO BE THE LARGER-SCALE QUASI-STATIONARY FRONT ASSOCIATED WITH THE
DEVELOPING PLAINS LOW.  THE LATEST RUC SHOWS THIS FRONT SHOULD STALL
OUT ACROSS NORTHERN ILLINOIS LATER THIS MORNING... THEN SLOWLY DRIFT
SOUTHEASTWARD THIS AFTERNOON ALONG WITH THE SFC LOW.  MEANWHILE... A
NUMBER OF LEFTOVER BOUNDARIES NOT SO EASILY DETECTED WILL LIKELY
REMAIN ACROSS CENTRAL ILLINOIS.  OUT AHEAD OF THIS FRONT... LOW
LEVEL SOUTHWEST FLOW WILL CONTINUE TO ADVECT WARM/MOIST AIR INTO THE
REGION.

MODELS... ESPECIALLY THE ETA... ARE AGAIN A LITTLE TOO EXCITED WITH
SFC DEWPOINTS FOR THIS AFTERNOON... AS OBSERVED 00Z SOUNDINGS
UPSTREAM AS WELL AS FORECAST SOUNDINGS INDICATE RELATIVELY DRY AIR
IN THE BOUNDARY LAYER WILL LIKELY MIX OUT SFC DEWPOINTS... BUT UPPER
50S TO LOWER 60S SEEM REASONABLE.  MODIFYING ETA SOUNDINGS INDICATE
CAPE OF 1500-2000 J/KG WILL DEVELOP ACROSS THE AREA BY AFTERNOON.

SHEAR VALUES APPEAR TO BE A LITTLE LESS IMPRESSIVE FOR THIS
AFTERNOON... BUT 0-6KM SHEAR IS SUFFICIENT FOR POSSIBLE SUPERCELLS.
MORE OR LESS UNIDIRECTIONAL PROFILE WOULD SUGGEST EVENTUAL EVOLUTION
INTO LINES AND SEGMENTS.  AT THIS TIME... LARGE HAIL AND DAMAGING
WINDS APPEAR TO BE THE PRIMARY THREATS... AS DRIER LOW LEVEL AIR MAY
ENHANCE DOWNDRAFTS.

MORE SIGNIFICANT SYSTEM GETS ORGANIZED OVER THE PLAINS SATURDAY
MORNING AS STRONG SHORTWAVE EJECTS FROM THE DESERT SOUTHWEST.
BOUNDARY WILL LIKELY HAVE SHIFTED SOUTH OF US BY THEN... ALTHOUGH
THIS WILL BE HIGHLY DEPENDANT ON THIS AFTERNOONS CONVECTION.
THUNDERSTORMS SHOULD BREAK OUT ALONG AND NORTH OF THIS BOUNDARY
SATURDAY AFTERNOON... THEN INCREASE IN COVERAGE AS THE LLJ ENHANCES
OVERNIGHT AS THE SFC AND UPPER LOW BOTH APPROACH FROM THE WEST.

SFC LOW SHOULD MOVE RIGHT ALONG THE BOUNDARY SUNDAY... AND MODEL
DISCREPANCIES HAVE ARISEN HERE AS WELL.  LOW TRACK WILL BE LINKED TO
WHERE THE BOUNDARY SETS UP... WHICH OF COURSE WILL BE DECIDED BY
MESOSCALE FACTORS.  EITHER WAY... SHOWERS AND THUNDERSTORMS WILL
CONTINUE ON SUNDAY.  SEVERE THREAT WILL LIKELY DEPEND ON HOW MUCH
INSTABILITY REMAINS IN PLACE AFTER ANOTHER ROUND OF OVERNIGHT
CONVECTION.  POSITION OF THE WARM FRONT AND SFC LOW TRACK DOES MAKE
ONE A BIT LEERY.

LONG TERM...MONDAY THROUGH THURSDAY.
NO CHANGES MADE TO THE LONG TERM.

.CLIMATE...
WITH HIGHS EXPECTED IN THE MIDDLE AND UPPER 80S THIS AFTERNOON...
LOOKS LIKE A FEW RECORDS MAY BE IN DANGER.  HERE ARE A FEW CURRENT
STANDING RECORDS WHICH MAY IN JEOPARDY...

STATION             RECORD HIGH     YEAR SET
SPRINGFIELD - SPI   86              2003
LINCOLN - ILX       85              2003
PEORIA -PIA         85              2003

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

HARDIMAN
Hazardous weather outlook, Apr 14, 6:13 AM CDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
613 AM CDT FRI APR 14 2006

ILZ027>031-036>038-040>057-061>063-066>068-071>073-151100-
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-
CLAY-RICHLAND-LAWRENCE-
613 AM CDT FRI APR 14 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

A FRONTAL SYSTEM LOCATED ACROSS CENTRAL ILLINOIS WILL INTERACT
WITH WARM MOIST AIR TO PRODUCE THUNDERSTORMS ACROSS THE AREA THIS
AFTERNOON AND INTO TONIGHT. THERE IS A SLIGHT RISK THAT SOME OF
THESE STORMS COULD BECOME SEVERE LATER THIS AFTERNOON AND INTO
TONIGHT. THE PRIMARY SEVERE WEATHER THREAT WILL BE LARGE HAIL AND
DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A FRONTAL SYSTEM WILL REMAIN OVER THE AREA FOR THE
WEEKEND...BRINGING TWO MORE ROUNDS OF THUNDERSTORMS TO THE REGION
FOR SATURDAY AND SUNDAY. BOTH DAYS...THERE IS A SLIGHT RISK THAT
SOME OF THESE STORMS COULD BE SEVERE...WITH DAMAGING WINDS AND
LARGE HAIL THE PRIMARY THREAT.

THUNDERSTORMS WILL BE POSSIBLE AGAIN TUESDAY AND TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON AND INTO
TONIGHT. SPOTTER ACTIVATION MAY ALSO BE REQUIRED SATURDAY AND SUNDAY.

AUTEN

In the hours before

Local storm report, Apr 14, 6:37 AM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
637 AM CDT FRI APR 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     HAIL             3 SW (PIA)PEORIA ARPT   40.63N 89.72W
04/13/2006  M0.88 INCH       PEORIA             IL   CO-OP OBSERVER

            NICKEL SIZE HAIL.

1130 PM     TSTM WND DMG     3 SW (PIA)PEORIA ARPT   40.63N 89.72W
04/13/2006                   PEORIA             IL   CO-OP OBSERVER

            3 TO 4 INCH DIAMETER TREE LIMB DOWN.

1220 AM     HAIL             1 N CHILLICOTHE         40.91N 89.50W
04/14/2006  E1.75 INCH       PEORIA             IL   CO-OP OBSERVER

            JUST UNDER GOLFBALL SIZE.

&&

GEELHART
Local storm report, Apr 14, 7:28 AM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
728 AM CDT FRI APR 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     HAIL             3 S GRIDLEY             40.70N 88.88W
04/13/2006  E1.00 INCH       MCLEAN             IL   PUBLIC

            QUARTER SIZE HAIL.

1130 PM     TSTM WND DMG     3 S GRIDLEY             40.70N 88.88W
04/13/2006                   MCLEAN             IL   PUBLIC

            MANY LARGE MACHINE SHEDS DOWN FROM 1 TO 3 MILES SOUTH OF
            GRIDLEY...ALONG COUNTY ROAD 2025E. BARNS DAMAGED.

1215 AM     HAIL             2 SSW CAMP GROVE        41.05N 89.65W
04/14/2006  M1.50 INCH       MARSHALL           IL   CO-OP OBSERVER

            WALNUT SIZE HAIL.

1230 AM     HAIL             1 N ROANOKE             40.79N 89.19W
04/14/2006  E0.75 INCH       WOODFORD           IL   CO-OP OBSERVER

&&

GEELHART
Local storm report, Apr 14, 9:49 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
949 AM CDT FRI APR 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0948 AM     HAIL             ATHENS                  39.96N 89.72W
04/14/2006  E0.75 INCH       MENARD             IL   EMERGENCY MNGR

&&

GEELHART
Local storm report, Apr 14, 9:50 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
950 AM CDT FRI APR 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 AM     HAIL             PETERSBURG              40.01N 89.85W
04/14/2006  M0.75 INCH       MENARD             IL   TRAINED SPOTTER

&&

GEELHART
Local storm report, Apr 14, 10:16 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1016 AM CDT FRI APR 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     HAIL             1 E PETERSBURG          40.01N 89.83W
04/14/2006  M1.25 INCH       MENARD             IL   CO-OP OBSERVER

            HALF DOLLAR SIZE HAIL.

&&

GEELHART

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 9:46 PM CDTTornado WarningILXKnox44 min
Apr 13, 10:29 PM CDTTornado WarningILXKnox46 min
Apr 13, 10:41 PM CDTSevere Thunderstorm WarningILXMarshall49 min
Apr 13, 10:51 PM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Stark54 min
Apr 13, 10:59 PM CDTSevere Thunderstorm WarningILXFulton61 min
Apr 13, 11:04 PM CDTSevere Thunderstorm WarningILXMcLean56 min
Apr 13, 11:12 PM CDTSevere Thunderstorm WarningILXPeoria, Tazewell, Woodford63 min
Apr 13, 11:15 PM CDTTornado WarningILXKnox30 min
Apr 13, 11:22 PM CDTSevere Thunderstorm WarningILXPeoria, Tazewell53 min
Apr 13, 11:41 PM CDTSevere Thunderstorm WarningILXMcLean64 min
Apr 13, 11:44 PM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Stark61 min
Apr 13, 11:52 PM CDTSevere Thunderstorm WarningILXMcLean53 min
Apr 13, 11:56 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan64 min
Apr 14, 12:01 AM CDTSevere Thunderstorm WarningILXMcLean48 min
Apr 14, 12:15 AM CDTSevere Thunderstorm WarningILXTazewell30 min
Apr 14, 12:16 AM CDTSevere Thunderstorm WarningILXMarshall, Woodford59 min
Apr 14, 12:24 AM CDTSevere Thunderstorm WarningILXChampaign, Piatt66 min
Apr 14, 12:28 AM CDTTornado WarningILXLogan36 min
Apr 14, 12:35 AM CDTTornado WarningILXDeWitt, Macon40 min
Apr 14, 12:54 AM CDTSevere Thunderstorm WarningILXVermilion61 min
Apr 14, 12:56 AM CDTSevere Thunderstorm WarningILXMcLean64 min
Apr 14, 1:08 AM CDTSevere Thunderstorm WarningILXPiatt37 min
Apr 14, 1:22 AM CDTTornado WarningILXPiatt23 min
Apr 14, 1:31 AM CDTTornado WarningILXChampaign, Douglas29 min
Apr 14, 1:50 AM CDTSevere Thunderstorm WarningILXChampaign41 min
Apr 14, 8:59 AM CDTSevere Thunderstorm WarningILXFulton, Schuyler27 min
Apr 14, 9:17 AM CDTSevere Thunderstorm WarningILXCass, Mason, Menard58 min
Apr 14, 9:50 AM CDTSevere Thunderstorm WarningILXLogan, Sangamon44 min
Apr 14, 6:19 PM CDTSevere Thunderstorm WarningILXVermilion41 min
Apr 14, 6:44 PM CDTTornado WarningILXVermilion16 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.